# SDR SWAA2014033126628

- Difficulty date: March 12, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 42,870 hours, 24,787 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STAB STATION 138.7 CRACKED IN 3RD VERTICAL RIB AT LOWER END.  REPAIRED RIB IAW EA & ER.
